# SDR DALA2023102608799

- Difficulty date: October 26, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 18,393 hours, 8,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3010 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:604. CORRECTIVE ACTION: RESECURED FASTENER ON DOOR ARMING LEVER PER A321 AMM 52-12. OPS CHECK GOOD. (0034807)
